# SDR SWAA2022010645683

- Difficulty date: November 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Ecs Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ECS BAY AIR DUCT HANGER SUPPORT FITTING CRACKED; WL160; LBL6; BS545; AFT ATTACH POINT ; / [01] REMOVED AND REPLACED LEFT ECS BAY AIR DUCT HANGER SUPPORT FITTING CRACKED;WI160;RB16;BS545;AFT ATTACH POINT PER SRM 51-40-02-0G-0 AND AIPC 36-13-01-01.; [02] VERIFIED CORRECTIVE ACTION 1
